×

zbMATH — the first resource for mathematics

Non-local pseudo-differential operators. (English) Zbl 1030.47034
The notion of non-local pseudo-differential operators, as well as their symbols and the operation on holomorphic functions, is established and the invertibility theorem for such operators is proved.

MSC:
47G30 Pseudodifferential operators
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aoki, T., Invertibility for microdifferential operators of infinite order, Publ. res. inst. math. sci., 18, 2, 1-29, (1982)
[2] Aoki, T., Calcul exponentiels des opérateurs microdifférentiels d’ordre infini I, Ann. inst. Fourier (Grenoble), 33, 4, 227-250, (1983) · Zbl 0495.58025
[3] Aoki, T., Calcul exponentiels des opérateurs microdifférentiels d’ordre infini II, Ann. inst. Fourier (Grenoble), 36, 2, 143-165, (1986) · Zbl 0576.58027
[4] Aoki, T., Existence and continuation of holomorphic solutions of differential equations of infinite order, Adv. math., 72, 261-283, (1988) · Zbl 0702.35253
[5] Aoki, T., The symbolical theory of pseudo-differential operators of infinite order, (), noted by S. Yamazaki in Japanese
[6] Hörmander, L., An introduction to complex analysis in several variables, (1966), Van Nostrand Reinhold · Zbl 0138.06203
[7] Ishimura, R.; Okada, Y., The existence and the continuation of holomorphic solutions for convolution equations in tube domains, Bull. soc. math. France, 122, 413-433, (1994) · Zbl 0826.35144
[8] Ishimura, R.; Okada, J.; Okada, Y., Continuation of holomorphic solutions to convolution equations in complex domains, Ann. polon. math., 74, 105-115, (2000) · Zbl 0962.46032
[9] Kashiwara, M.; Schapira, P., Micro-hyperbolic systems, Acta math., 142, 1-55, (1979) · Zbl 0413.35049
[10] Kashiwara, M.; Schapira, P., Sheaves on manifolds, Grundlehren math. wiss., 292, (1990), Springer-Verlag
[11] Kiselman, C.O., Prolongement des solutions d’une équation aux dérivées partielles à coefficients constants, Bull. soc. math. France, 97, 329-356, (1969) · Zbl 0189.40502
[12] Leray, J., Problème de Cauchy III, Bull. soc. math. France, 87, 81-180, (1959) · Zbl 0199.41203
[13] Malgrange, B., Existence et approximations des solutions des équations aux dérivées partielles et des équations de convolution, Ann. inst. Fourier (Grenoble), 6, 271-355, (1955/1956) · Zbl 0071.09002
[14] Sato, M.; Kawai, T.; Kashiwara, M., Microfunctions and pseudo-differential equations, Lecture notes in math., 287, (1973), Springer-Verlag, 264–529
[15] Sébbar, A., Prolongement des solutions holomorphes de certains opérateurs différentiels d’ordre infini à coefficients constants, (), 199-220 · Zbl 0451.32009
[16] Sternin, B.; Shatalov, V., Differential equations on complex manifolds, Math. appl., 76, (1994), Kluwer · Zbl 0847.35025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.